MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - SR STANDAR D HUMERAL HEAD 44X19; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH REUNION TSA - SR STANDAR D HUMERAL HEAD 44X19; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5552-S-4419
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that a stage 1 revision was performed on patient's left shoulder due to infection (reported by surgeon, unknown if clinically confirmed, unknown if infecting microorgansim was identified).Rep reported that x-rays, medical records, and additional information are not available due to hospital policy.
 
Additional Manufacturer Narrative
The reported event that reunion tsa - sr standar d humeral head 44x19 was alleged of 'infection' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Furthermore, the filling of stryker infection complaints checklist would have been necessary in order to find the exact root cause, but was not possible according to the hospital's internal policy no deviation was found in the packaging & sterilization processes.The items were documented fautless prior to distribution.In addition, the expiration date of all reported products was not exceeded.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
REUNION TSA - SR STANDAR D HUMERAL HEAD 44X19
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7539088
Report Number0008031020-2018-00392
Device Sequence Number2481985
Product Code KWS
UDI-Device Identifier07613327097771
UDI-Public07613327097771
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2018
Device Catalogue Number5552-S-4419
Device Lot NumberMMAJE8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight91